# SDR MWEA99597

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59160641
- Condition: Misdrilled
- Location: Bs 466-488
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONGERON 30 END FITTING FROM STATION 466-488 HAS 2 MISDRILLED HOLES.  INSTALLED NEW END FITTING.
